Weird effects, estradiol related?

  1. Weird effects, estradiol related?


    So for the past week or two I've been feeling pretty off. At first I thought I might be sick, but I haven't had enough symptoms to support that. No fever, no coughing, sinus isn't acting up, nothing. What has been happening is I've been feeling extremely tired/lethargic/fatigued all day long no matter how much sleep I get. Also my erections haven't been at 100%, they seem much weaker and harder to maintain; libido is fine however. Morning wood has all but disappeared whereas maybe 3 weeks ago it'd be so crazy that it'd wake me up and be there until I got up and pissed or moved around. Also I have crazy brain fog, I'll be in class "trying" to pay attention and have no idea wtf the prof is talking about. I really have no idea what's going on but I can only assume its hormonal. Here's a list of supps I've been taking. If anyone has any idea what might be going on or any advice it'd be greatly appreciated.

    Diesel Test Pro: 4-6 a day
    PES Erase: 2 a day
    Agmatine: 500mg a day
    Choline: 500mg a day
    L Citrulline: 4g a day


  2. It sounds like your loss of erections and foggyheadedness may just be secondary to severe lethargy. Are you in PCT or something?
    http://pescience.com/
    http://selectprotein.com/
    The above is my own opinion and does not reflect the opinion of PES

  3. it sounds like hes "ON" cycle.. 1 andro perhaps?
    FINAFLEX forum rep
    visit our website at finaflex.com
    •   
       


  4. Quote Originally Posted by mr.cooper69 View Post
    It sounds like your loss of erections and foggyheadedness may just be secondary to severe lethargy. Are you in PCT or something?
    i was thinking the same thing.
    Iron Forged Nutrition Rep

    use code "R1balla" to receive a discount

  5. That's the weird thing because I'm not on anything, only the supps mentioned. I did use Dermacrine like a month ago and it kinda messed me up because I didn't use an AI but other than that nothing. Bleh, think I'll just go get a checkup or something I'm at a loss here.

  6. Quote Originally Posted by dvdmatsunaga View Post
    That's the weird thing because I'm not on anything, only the supps mentioned. I did use Dermacrine like a month ago and it kinda messed me up because I didn't use an AI but other than that nothing. Bleh, think I'll just go get a checkup or something I'm at a loss here.
    Erase pro had the same effect on me the second time I ran it though.
    Iron Forged Nutrition Rep

    use code "R1balla" to receive a discount

  7. It sounds like the symptoms of low test to me.

  8. May want to lower the dose on DTP. I know when I took DTH I started with 5 but it would make me lethargic. I lowered it to 3 and found my sweet spot.
  

  
 

Similar Forum Threads

  1. Really weird effect from DHEA
    By jimmy jam in forum Male Anti-Aging Medicine
    Replies: 4
    Last Post: 10-02-2009, 08:13 AM
  2. Weird effects from DHEA - advice plz
    By jimmy jam in forum Male Anti-Aging Medicine
    Replies: 4
    Last Post: 07-21-2009, 09:01 PM
  3. Replies: 82
    Last Post: 06-29-2008, 02:47 AM
  4. Weird effect, possibly from yohimbine hcl
    By runner in forum Supplements
    Replies: 4
    Last Post: 03-04-2007, 01:24 AM
  5. Weird effect from 6 oxo
    By CDB in forum Anabolics
    Replies: 16
    Last Post: 05-26-2004, 11:32 AM
Log in
Log in